# SDR SWAA2024030558519

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 54,908 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS A .5 LONG CRACK APPROXIMATELY 5 FROM AFT EDGE AND 10 FROM INBOARD WHEEL WELL EDGE<[01] PERFORMED EA M-21-151-00833 AND SRM 53-40-70-1A-1-A00094.;[02] TEMP SEALED DAMAGE AT PANEL 193AL IAW EA M-21-151-00833 AND SRM 53-40-70-1A.;[03] PERFORMED QC REVIEW OF FAULT. NO DEFECTS NOTED.
